View : 65 Download: 0

Factors affecting high-grade hepatotoxicity of tyrosine kinase inhibitors in cancer patients

Title
Factors affecting high-grade hepatotoxicity of tyrosine kinase inhibitors in cancer patients
Authors
한지민
Issue Date
2019
Department/Major
대학원 생명·약학부약학전공
Publisher
이화여자대학교 대학원
Degree
Doctor
Advisors
곽혜선
Abstract
Background: Tyrosine kinase inhibitor (TKI) has an effect on an anticancer therapy by directly inhibiting an abnormal catalytic activity of tyrosine kinase. With the increased use of TKI, serious adverse safety profile have been reported including hepatotoxicity. Although study demonstrated that use of TKI may increase risk of high-grade (grade III-IV) hepatotoxicity compared to placebo or control, studies on risk factors associated with incidence of high-grade hepatotoxicity of TKIs are limited. The purpose of this study is to investigate factors affecting high-grade hepatotoxicity of TKIs. Method: This is a multi center, retrospective study. Individual patient data were collected from three previous studies that examined factors affecting TKI-induced hepatotoxicity. Additionally, data for imatinib and lapatinib were collected. The analyzed factors included sex, age, body weight, height, body surface area (BSA), underlying disease, Eastern Cooperative Oncology Group Performance Status (ECOG PS), epidermal growth factor receptor (EGFR) mutation, liver metastasis, and concomitant drugs. Results: A total of 1,279 patients, the rate of patients who experienced high-grade hepatotoxicity after TKI administration was 5.5%. H2 blocker increased risk of high-grade hepatotoxicity by 1.8 times and the hazard of time to reach high-grade hepatotoxicity by 1.7 times. Patients with liver metastasis revealed a 2.9-fold higher risk of high-grade hepatotoxicity and around 2.9 times the hazard of time to high-grade hepatotoxicity. In subgroup analysis using ABCG2 substrates, concomitant use of PPI increased high-grade hepatotoxicity by 2.5-fold. In patients who received TKIs which form reactive metabolites, use of CYP3A4 inducer increased incidence of high-grade hepatotoxicity by 3.0-fold. In patients with EGFR mutation, exon 19 deletion was a risk factor for high-grade hepatotoxicity and increased risk by around 2.8-fold. Conclusion: The use of H2 blocker and presence of liver metastasis were associated with high-grade hepatotoxicity of TKIs. In subgroup analyses, use of PPIs or CYP3A4 inducer and presence of exon 19 deletion were risk factors for high-grade hepatotoxicity in special patients and use of specific TKIs. Close liver function monitoring is recommended, especially in patients with liver metastasis or using H2 blocker.;배경: Tyrosine kinase inhibitor(TKI)는 세포 활성 과정에 관여하는 단백질인 tyrosine kinase의 비정상적인 활성을 직접적으로 억제함으로서 항암 치료 효과를 나타낸다. TKI 의 광범위한 사용에 따라 hepatotoxicity를 포함한 심각한 부작용들이 보고되고 있다. Grade III-IV 에 해당하는 high-grade hepatotoxicity의 임상적 중요성에도 불구하고 이에 대한 연구는 아직 제한적이다. 이에 TKI의 복용 시 high-grade hepatotoxicity를 유발시키는 인자에 대한 연구를 시행하고자 하였다. 방법: 이 연구는 후향적, 다기관 연구로서, 기존에 발표된 TKI에 관한 연구(gefitinib, erlotinib, crizotinib) 3편의 개별 환자 데이터와 새로 모집한 imatinib, lapatinib을 복용한 환자의 데이터를 합하여 분석을 위한 data set 을 완성하였다. High-grade hepatotoxicity의 발생과 관련된 risk factor로는 성별, 나이, 몸무게, 키, 체표면적, 기저 질환, Eastern Cooperative Oncology Group Performance Status (ECOG PS), epidermal growth factor receptor (EGFR) 변이 여부, 간 전이 여부, 병용 약제가 분석되었다. 결과: 연구에 참여한 총 1,279 명의 환자 중 high-grade hepatotoxicity 를 경험한 환자의 비율은 5.5% 였다. H2 blocker 의 사용은 high-grade hepatotoxicity 의 위험을 1.8 배 증가시켰고 high-grade hepatotoxicity 의 발생에 도달하는 시간의 위험을 1.7배 증가시켰다. 간 전이가 있는 환자는 high-grade hepatotoxicity 의 발생 위험이 간 전이가 없는 환자보다 2.9배 높았고 high-grade hepatotoxicity 의 발생에 도달하는 시간의 위험도 약 2.9배 높았다. 소그룹 분석에 따르면 ABCG2 기질인 TKI를 복용하는 환자는 PPI를 병용할 때 high-grade hepatotoxicity 발생의 위험이 2.5배 증가하였다. 반응성 대사체(reactive metabolite)를 형성하는 TKI를 복용하는 환자에게 CYP3A4 inducer를 병용 투여할 경우, high-grade hepatotoxicity의 발병 위험이 3배 증가하였다. NSCLC로 gefitinib이나 erlotinib을 투여 받는 환자에서 exon 19 deletion의 존재는 high-grade hepatotoxicity의 발생과 관련된 위험 인자였으며 high-grade hepatotoxicity 발생 위험도를 약 2.8배 증가시켰다. 결론: 이 연구의 결과, H2 blocker의 병용과 간 전이의 존재는 TKI 에 의한 high-grade hepatotoxicity와 관련이 있었다.소그룹 분석에서 PPI 나 CYP3A4 inducer의 병용과 exon 19 변이의 존재는 특정한 환자군에서 high-grade hepatotoxicity 발생의 위험인자로 밝혀졌다. 환자에게 TKI를 사용시에는 정기적인 간기능 모니터링이 권장되며, 특히 간 전이가 있거나 H2 blocker를 병용하는 환자의 경우 high-grade hepatotoxicity의 발생에 주의해야 한다.
Fulltext
Show the fulltext
Appears in Collections:
일반대학원 > 생명·약학부 > Theses_Ph.D
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE